Talk

Advanced search

To think this is conflicting advice??

(6 Posts)
Emprexia Mon 09-Nov-09 18:25:23

7mo DD is on amoxycillin for an ear infection.. she's had a bad reaction to it and has hellish nappy rash (her tush is raw)and diarrhea that today started getting hints of blood in it.

The medicatioon said to call gp "immediately" and NHS Direct said to take her to A&E.

So erring on the advice on the meds, i called the gp, explained to the receptionist and was put on the call-back list... waited 2hrs.

When i was finally called i just got "stop giving her the meds" anf then pretty much fobbed off with 'use sudocrem for the nappy rash'

claricebeansmum Mon 09-Nov-09 18:28:40

Blood in bowel movements.
I would be at A & E now. She is too young to tell you how she is feeling. They will see you quickly with a little one.

Emprexia Mon 09-Nov-09 18:49:18

I will if she gets worse.. she seems ok in herself.. i'd already decided to stop giving her the ab's and hadnt given her any of todays doses, so i think she's getting better.. she's playing with DS right now so i'm not too worried.

YouSaidWHAT Mon 09-Nov-09 19:15:59

this has penicillin in it, theres a good chance you little one is allergic to penicillin and thats why she is getting these reactions. i would check it out if i was you to be sure im also allergic and get awful reactions if given it by accident.

Emprexia Tue 10-Nov-09 00:18:46

my brother is allergic.. he actually has to carry an sos necklace saying it to stop anyone givin it to him if he's ever ill.

I think you're right.

sandcastles Tue 10-Nov-09 02:45:08

Are you sure the 'hints of blood' aren't from any tears on her bottom? If they don't look like they are, then A&E is your best bet.

Keep an eye on her ear as if the ABs aren't taken to completion, it can flair up again.

Hope she is better soon.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now